# SDR UPS06847009

- Difficulty date: May 23, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Part number: 4613444N
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 DURING REMOVAL OF L-1 DOOR UPPER DOOR HINGE FITTING ASSY CRACKED.  REMOVED AND REPLACED L-1 DOOR UPPER HINGE FITTING ASSY IAW SRM 51-1-2 0D, AND 51-3-0.
